# SDR EVGR062910

- Difficulty date: March 22, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Engine: Cont TSIO520*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Collar
- Part number: 626739M010
- Condition: Bent
- Location: Transfer Collar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EVGR) PN 626739M010 TRANSFER COLLAR. THE COLLAR SEEMS TO HAVE BEEN DAMAGED AFTER IT WAS GROUND. ON ONE SIDE THE SPLIT LINE DOES NOT LINE UP, YOU CAN CATCH A FINGERNAIL ON IT. WHEN INSTALLED IT IS TIGHT AND RUBS AT THAT POINT AS SHOWN BY THE MAGIC MARKER RUBBED OFF (PICTURES AVAILABLE ON REQUEST). WHEN THE DIAMETER IS MEASURED WITH BORE GAGE ON EACH SIDE OF THE SPLIT, THERE IS A DIFFERENCE OF .0033. THE MAX CLEARANCE ON THE SHAFT IS .0018.  THE PART WAS RETURNED TO THE VENDOR FOR WARRANTY REPLACEMENT.
